T Nation

Possible Problem on Sust Cycle


#1

Hey Guys,

I recently started a run of UG Sust 250 @ 500mg a week. Pins are Mon/Thurs. On my third week on my 5th pin my glute swelled up internally to where it felt like a gel pack of sorts. I also on the same day became VERY ILL. It is now Friday and I am still sick although the swelling has diminished.

I am experiencing nausea, loss of appetite, darker than normal urine, slight chills, overall body weakness, slight itching of pin sites and a slight tightness in my chest. I have no site pain and no fever. I have been confined to my bed for the past 4 days. I am worried I am having an allergic reaction?

My source is telling me it's nothing and keep going with the cycle but if I am having a bad reaction I do not want to inject again. He basically tells me I just have the flu and stop worrying about it. However, I take this very seriously and wanted some other opinions.

Can anyone shed some light on this? This is my first pinning cycle.


#2

If you're that worried see a doctor. Do you have AI and PCT?


#3

I don't have health insurance through my employer unfortunately. I don't feel anywhere near as bad as I did first of the week but I do still have some slight tightness in my chest and an overall weak feeling.

I have Exemestane for an AI and will be running Exemestane and Nolva for PCT.

I had actually started my Exemestane that weekend at a 12.5mg dosage to determine my personal tolerance. Maybe it's possible it was a reaction to that. Not sure. That's why I'm looking for opinions on the matter. Thanks for the reply by the way!


#4

For Optimum results you should be pinning sustanon 250 Every other day. If you want to inject Mon and Thurs stick to long estered testosterones like Test Cyp and Test Enth.


#5

Actually, sustanon can be pinned EW no problem what so ever. Thats where the name "sustanon" comes from - Sustained Release.
The different Esters replaces eachother.

Now, im not aware of the cost by go seeing a doctor, but i wouldnt hesitate a second. I would go see a doctor ASAP, this is dangerous drugs we are playing with, listen to your body. Always! Good luck!